# SDR UIEA2020022400320

- Difficulty date: February 19, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,621 hours, 20,970 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: No Indication
- Location: Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SPAR VALVE DID NOT ILLUMINATE ON START.( RECYCLED L ENGINE SPAR VALVES CB AND ATTEMPT ENGINE START SUCCESSFUL AT THIS TIME PER FIM 28-22 FAULT TREE 804.  )
